Difference between revisions of "Logics preserving degrees of truth from varieties of residuated lattices"

From Mathfuzzlog
Jump to: navigation, search
(Authors)
Line 1: Line 1:
 
{{Paper|
 
{{Paper|
author=Félix Bou|author2=Francesc Esteva|author3=Josep Maria Font|author4=Àngel Gil|author5=Lluís Godo|author6=Antoni Torrens|author7=Ventura Verdú|
+
author=Félix Bou|author2=Francesc Esteva|author3=Josep Maria Font|author4=Àngel J. Gil|author5=Lluís Godo|author6=Antoni Torrens|author7=Ventura Verdú|
 
title=Logics preserving degrees of truth from varieties of residuated lattices|
 
title=Logics preserving degrees of truth from varieties of residuated lattices|
 
journal=Journal of Logic and Computation|
 
journal=Journal of Logic and Computation|

Revision as of 22:44, 6 December 2009

Authors:
Félix Bou
Francesc Esteva
Josep Maria Font
Àngel J. Gil
Lluís Godo
Antoni Torrens
Ventura Verdú
Title: Logics preserving degrees of truth from varieties of residuated lattices
Journal: Journal of Logic and Computation
Volume 19
Number 6
Pages: 1031-1069
Year: 2009


Abstract